Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 113, NWS Memphis, TN

March 27, 2017Chester County, Hardeman County, McNairy County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2017, 5:54 PM CDT for Chester County, Hardeman County, McNairy County, Tennessee. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 5:54 PM CDT (22:54 UTC)
Expired
Mar 27, 2017, 6:45 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Chester County, TN, Hardeman County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 93 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:02 PM CDTHAIL 1.5Bolivar, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS54 KMEG 272254
SVRMEG
TNC023-069-109-272345-
/O.NEW.KMEG.SV.W.0113.170327T2254Z-170327T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
554 PM CDT MON MAR 27 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Central Hardeman County in western Tennessee...
  Central McNairy County in western Tennessee...
  Southwestern Chester County in western Tennessee...

* Until 645 PM CDT

* At 554 PM CDT, a severe thunderstorm was located near Bolivar,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bolivar, Selmer, Masseyville, Robertson, McNairy, Bethel Springs,
  Eastview, Hornsby, Forty Forks, Martin Camp, Rose Creek, Good Hope,
  Pine Top, Woodville, Middleburg, Lacy, Hebron and Purdy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3516 8912 3526 8913 3535 8848 3508 8848
TIME...MOT...LOC 2254Z 272DEG 27KT 3522 8905 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
264 
WWUS54 KMEG 272329
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
629 PM CDT MON MAR 27 2017

TNC069-272338-
/O.CAN.KMEG.SV.W.0113.000000T0000Z-170327T2345Z/
Hardeman TN-
629 PM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARDEMAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.

LAT...LON 3512 8879 3526 8878 3531 8879 3535 8849
      3508 8848
TIME...MOT...LOC 2328Z 272DEG 27KT 3521 8875 

$$

TNC023-109-272345-
/O.CON.KMEG.SV.W.0113.000000T0000Z-170327T2345Z/
McNairy TN-Chester TN-
629 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL MCNAIRY AND SOUTHWESTERN CHESTER COUNTIES...

At 628 PM CDT, a severe thunderstorm was located near Masseyville, or
9 miles west of Selmer, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Selmer, Masseyville, Robertson, McNairy, Bethel Springs, Eastview,
Forty Forks, Martin Camp, Rose Creek, Good Hope, Woodville and Purdy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3512 8879 3526 8878 3531 8879 3535 8849
      3508 8848
TIME...MOT...LOC 2328Z 272DEG 27KT 3521 8875 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:17 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 27, 3:17 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
317 PM CDT Mon Mar 27 2017

.DISCUSSION...

A potent upper level low pressure system rotating over southern
Missouri this afternoon will continue to move slowly east-
southeast through tonight. A surface reflection/low over southeast
Missouri will also move east with a trailing cold front now
entering northeast Arkansas advancing southeast through the night.
The atmosphere ahead of the cold front remains strongly unstable
with SBCAPES around 2500 j/kg and LI'S around -6c. Mid level
height falls along the southern periphery of the upper low will
continue to rotate above the unstable low level airmass with
steepening mid level lapse rates in excess of 7.5 c/km. Deep layer
shear around 40 kts associated with a low and mid level jet
streak rotating around the upper low and over the area has
provided sufficient shear for storm organization. A mix of
supercell structures and short bowing line segments will continue
along and ahead of the cold front as it progresses southeast
through the remainder of the afternoon and evening. These storms
will likely be severe with damaging very large hail the primary
threat...with sizes up to 2 inches or greater, or larger than golf
ball size. Damaging winds and an isolated tornado is also
possible through this evening but should remain a secondary
threat. The severe weather threat should wane later this evening
as the instability and shear weakens.

The front should stall across portions of north Mississippi on
Tuesday as upper level ridging briefly builds over the Mid South.
Slight chances for showers and thunderstorms will be possible
Tuesday near the front as the low level airmass destabilizes.
Considering the rising mid level heights...not expecting any
severe potential on Tuesday.

Concern shifts then shifts to mid week with an additional threat
for severe storms. A large upper level trough now over California
will close off as a large upper level low pressure system and will
push towards the Mid South by Wednesday. The stalled frontal
boundary to our south will lift back north as a warm front on
Wednesday. Strengthening low level jet winds will surge into the
warm frontal boundary by Wednesday afternoon. The atmosphere
should become quite unstable with CAPE between 1000-1500 j/kg and
mid level lapse rates in excess of 7.5 c/km. Deep layer shear will
increase through the afternoon over the warm front and this
combined with enhanced instability could support a few severe
storms along the northward lifting warm front.

The large upper low will move in from the west Wednesday night
with falling mid level heights and continued unstable low level
airmass. Thunderstorms which should develop over the Arklatex
earlier in the day...some which should be severe...should
consolidate into a squall line and push east into the Mid South
late Wednesday night. A few severe storms will be possible with
this line but it should begin to weaken by sunrise. The atmosphere
should reload behind this line and destabilize on Thursday.
Additional storm should develop and with sufficient shear and
instability in place...expect more potential for severe weather as
the upper low moves over the region.

Showers and isolated thunderstorms on the back side of the upper
low should linger into Friday...but not expecting additional
severe weather during this period.

Upper level ridging should briefly build back into the area for
the first part of the weekend but additional stormy weather
conditions will return by the end of next weekend. Temperatures
should remain near or above seasonal averages through the extended
forecast period.

JLH

&&

.AVIATION...18z TAFs

VFR conditions should prevail through this evening outside of
thunderstorms, where reduced cigs/vsbys can be expected. In
addition...some storms could be severe with large hail the primary
hazard. Storms should diminish later this evening with the
potential for fog and stratus to reduce cigs/vsbys late tonight
into Tuesday morning.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 27, 3:31 PM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
331 PM CDT Mon Mar 27 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-282245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
331 PM CDT Mon Mar 27 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is an enhanced risk for severe thunderstorms for west
Tennessee and northeast Mississippi through this evening. A slight
risk for severe thunderstorms remains for the remainder of the Mid
South through this evening. The primary severe weather threat will
be very large hail, with the potential for golf ball size or
larger. A secondary threat for damaging winds and isolated
tornadoes also exists. The severe threat should diminish later
this evening and overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There will be additional chances for severe thunderstorms
Wednesday afternoon through Thursday. Please continue to monitor
the latest forecast for updates on this potential severe weather
event.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening across the
entire Mid South. Additional spotter activation may be needed from
Wednesday afternoon through Thursday.

JLH

In the hours before

Local storm report, Mar 27, 5:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             BEACON                  35.63N 88.18W
03/27/2017  E1.75 INCH       DECATUR            TN   EMERGENCY MNGR

&&

JEB
Local storm report, Mar 27, 5:27 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             PARSONS                 35.65N 88.12W
03/27/2017  E1.50 INCH       DECATUR            TN   PUBLIC

&&

JEB
Local storm report, Mar 27, 5:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             MEDON                   35.46N 88.87W
03/27/2017  E1.00 INCH       MADISON            TN   TRAINED SPOTTER

&&

JEB
Local storm report, Mar 27, 5:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             MEDON                   35.46N 88.87W
03/27/2017  E1.00 INCH       MADISON            TN   AMATEUR RADIO

&&

JEB
Local storm report, Mar 27, 5:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             BROWNSVILLE             35.59N 89.25W
03/27/2017  E1.50 INCH       HAYWOOD            TN   TRAINED SPOTTER

&&

JEB
Local storm report, Mar 27, 5:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             6 SW BYHALIA            34.80N 89.76W
03/27/2017  U1.00 INCH       DESOTO             MS   PUBLIC

1210 PM     HAIL             OAKLAND                 35.22N 89.51W
03/27/2017  E0.88 INCH       FAYETTE            TN   NWS EMPLOYEE

1218 PM     HAIL             HOLLY SPRINGS           34.77N 89.44W
03/27/2017  E1.75 INCH       MARSHALL           MS   PUBLIC

1240 PM     HAIL             3 S NEWBERN             36.07N 89.27W
03/27/2017  E1.75 INCH       DYER               TN   PUBLIC

1252 PM     HAIL             WHITEVILLE              35.33N 89.15W
03/27/2017  E0.88 INCH       HARDEMAN           TN   TRAINED SPOTTER

0102 PM     HAIL             ASHLAND                 34.83N 89.18W
03/27/2017  E1.00 INCH       BENTON             MS   PUBLIC

            QUARTER SIZED HAIL IN ASHLAND TOWN SQUARE.

0106 PM     HAIL             ASHLAND                 34.83N 89.18W
03/27/2017  E2.75 INCH       BENTON             MS   PUBLIC

0121 PM     HAIL             TOONE                   35.35N 88.95W
03/27/2017  E0.75 INCH       HARDEMAN           TN   EMERGENCY MNGR

0144 PM     HAIL             4 W PINSON              35.49N 88.79W
03/27/2017  E1.00 INCH       MADISON            TN   PUBLIC

            MAINLY DIME SIZE HAIL WITH UP TO QUARTER SIZED HAIL WEST
            OF PINSON.

0158 PM     HAIL             4 NE PARIS              36.34N 88.26W
03/27/2017  E1.50 INCH       HENRY              TN   PUBLIC

0158 PM     HAIL             4 NE PARIS              36.34N 88.26W
03/27/2017  E1.50 INCH       HENRY              TN   PUBLIC

0200 PM     HAIL             BELMONT                 34.51N 88.21W
03/27/2017  E0.88 INCH       TISHOMINGO         MS   PUBLIC

0200 PM     HAIL             SAVANNAH                35.22N 88.24W
03/27/2017  E0.88 INCH       HARDIN             TN   PUBLIC

0204 PM     HAIL             BELMONT                 34.51N 88.21W
03/27/2017  E1.00 INCH       TISHOMINGO         MS   PUBLIC

0207 PM     HAIL             NEW ALBANY              34.49N 89.02W
03/27/2017  E1.00 INCH       UNION              MS   EMERGENCY MNGR

0222 PM     FLASH FLOOD      BRADFORD                36.07N 88.82W
03/27/2017                   GIBSON             TN   EMERGENCY MNGR

            BUILDING FLOODED

0235 PM     HAIL             DYERSBURG               36.04N 89.38W
03/27/2017  E1.00 INCH       DYER               TN   PUBLIC

0250 PM     HAIL             BOONEVILLE              34.66N 88.57W
03/27/2017  E1.00 INCH       PRENTISS           MS   LAW ENFORCEMENT

0302 PM     HAIL             MANILA                  35.88N 90.16W
03/27/2017  E1.00 INCH       MISSISSIPPI        AR   PUBLIC

0305 PM     HAIL             BALDWYN                 34.50N 88.63W
03/27/2017  E1.00 INCH       LEE                MS   PUBLIC

0305 PM     HAIL             MARIETTA                34.50N 88.47W
03/27/2017  E1.75 INCH       PRENTISS           MS   PUBLIC

0324 PM     HAIL             FULTON                  34.26N 88.40W
03/27/2017  E1.00 INCH       ITAWAMBA           MS   PUBLIC

0327 PM     HAIL             DORSEY                  34.26N 88.51W
03/27/2017  E1.75 INCH       ITAWAMBA           MS   PUBLIC

0340 PM     FUNNEL CLOUD     10 E BROWNSVILLE        35.59N 89.08W
03/27/2017                   HAYWOOD            TN   TRAINED SPOTTER

            HAYWOOD/MADISON COUNTY LINE

0345 PM     HAIL             LUXORA                  35.76N 89.93W
03/27/2017  E1.00 INCH       MISSISSIPPI        AR   NWS STORM SURVEY

0400 PM     HAIL             JACKSON                 35.63N 88.83W
03/27/2017  E1.00 INCH       MADISON            TN   AMATEUR RADIO

0402 PM     HAIL             JACKSON                 35.63N 88.83W
03/27/2017  E0.88 INCH       MADISON            TN   AMATEUR RADIO

            DOWNTOWN LOCATION

0421 PM     HAIL             JACKSON                 35.63N 88.83W
03/27/2017  E1.50 INCH       MADISON            TN   LAW ENFORCEMENT

0424 PM     HAIL             RIPLEY                  35.75N 89.53W
03/27/2017  E1.00 INCH       LAUDERDALE         TN   PUBLIC

0435 PM     TORNADO          6 E JACKSON             35.63N 88.72W
03/27/2017                   MADISON            TN   COUNTY OFFICIAL

0441 PM     HAIL             2 W HURON               35.59N 88.57W
03/27/2017  E1.00 INCH       HENDERSON          TN   FIRE DEPT/RESCUE

0452 PM     HAIL             LEXINGTON               35.65N 88.39W
03/27/2017  E1.00 INCH       HENDERSON          TN   EMERGENCY MNGR

0457 PM     HAIL             LEXINGTON               35.65N 88.39W
03/27/2017  E1.25 INCH       HENDERSON          TN   EMERGENCY MNGR

0500 PM     HAIL             4 NNW REAGAN            35.57N 88.38W
03/27/2017  E1.75 INCH       HENDERSON          TN   TRAINED SPOTTER

0503 PM     HAIL             BELLS                   35.72N 89.09W
03/27/2017  E1.00 INCH       CROCKETT           TN   TRAINED SPOTTER

0505 PM     HAIL             LEXINGTON               35.65N 88.39W
03/27/2017  E1.75 INCH       HENDERSON          TN   EMERGENCY MNGR

0512 PM     HAIL             BEACON                  35.63N 88.18W
03/27/2017  E1.00 INCH       DECATUR            TN   EMERGENCY MNGR

0517 PM     HAIL             BEACON                  35.63N 88.18W
03/27/2017  E1.75 INCH       DECATUR            TN   EMERGENCY MNGR

0526 PM     HAIL             PARSONS                 35.65N 88.12W
03/27/2017  E1.50 INCH       DECATUR            TN   PUBLIC

0530 PM     HAIL             MEDON                   35.46N 88.87W
03/27/2017  E1.00 INCH       MADISON            TN   AMATEUR RADIO

0533 PM     HAIL             BROWNSVILLE             35.59N 89.25W
03/27/2017  E1.50 INCH       HAYWOOD            TN   TRAINED SPOTTER

&&

JEB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 4:17 AM CDTSpecial Weather StatementMEGMadison43 min
Mar 27, 4:31 AM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood, Madison44 min
Mar 27, 5:08 AM CDTSpecial Weather StatementMEGGibson, Weakley52 min
Mar 27, 11:31 AM CDTSpecial Weather StatementMEGShelby44 min
Mar 27, 11:39 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton51 min
Mar 27, 11:48 AM CDTSevere Thunderstorm WarningMEGFayette42 min
Mar 27, 12:00 PM CDTSpecial Weather StatementMEGLake15 min
Mar 27, 12:27 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman48 min
Mar 27, 12:34 PM CDTSpecial Weather StatementMEGLake41 min
Mar 27, 12:41 PM CDTSpecial Weather StatementMEGDyer, Obion49 min
Mar 27, 12:44 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley46 min
Mar 27, 1:09 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy51 min
Mar 27, 1:17 PM CDTSpecial Weather StatementMEGGibson28 min
Mar 27, 1:22 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison38 min
Mar 27, 1:36 PM CDTTornado WarningMEGMcNairy39 min
Mar 27, 1:44 PM CDTTornado WarningMEGHardin, McNairy20 min
Mar 27, 1:47 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale43 min
Mar 27, 2:01 PM CDTSpecial Weather StatementMEGGibson, Weakley44 min
Mar 27, 2:10 PM CDTTornado Warning Tornado observedMEGHardin, McNairy21 min
Mar 27, 2:18 PM CDTSpecial Weather StatementMEGHardin27 min
Mar 27, 2:21 PM CDTSevere Thunderstorm WarningMEGBenton, Henry39 min
Mar 27, 2:27 PM CDTFlash Flood WarningMEGGibson, Weakley3 hr
Mar 27, 2:44 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton46 min
Mar 27, 3:05 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley40 min
Mar 27, 3:05 PM CDTSevere Thunderstorm WarningMEGLauderdale40 min
Mar 27, 3:29 PM CDTTornado WarningMEGDyer, Lauderdale16 min
Mar 27, 3:41 PM CDTSevere Thunderstorm WarningMEGCarroll, Haywood, Henderson, Madison49 min
Mar 27, 4:08 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale52 min
Mar 27, 4:13 PM CDTTornado WarningMEGChester, Henderson, Madison47 min
Mar 27, 4:16 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll44 min
Mar 27, 4:25 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton50 min
Mar 27, 4:32 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison43 min
Mar 27, 4:32 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison43 min
Mar 27, 4:38 PM CDTTornado WarningMEGBenton23 min
Mar 27, 4:50 PM CDTTornado WarningMEGDecatur, Henderson40 min
Mar 27, 5:10 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Madison, Tipton50 min
Mar 27, 5:13 PM CDTSevere Thunderstorm WarningMEGHenderson, Madison47 min
Mar 27, 5:15 PM CDTSevere Thunderstorm WarningMEGBenton, Henry45 min
Mar 27, 5:30 PM CDTTornado WarningMEGDecatur15 min
Mar 27, 5:34 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison56 min
Mar 27, 5:46 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson44 min
Mar 27, 5:55 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy65 min
Mar 27, 6:06 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy54 min
Mar 27, 6:44 PM CDTSevere Thunderstorm WarningMEGChester, Hardin, McNairy61 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.